Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 521, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Oct 8, 2009, 11:11 PM CDT for Johnson County, Newton County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2009, 11:11 PM CDT (04:11 UTC)
- Expired
- Oct 9, 2009, 12:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Johnson County, AR, Newton County, AR
The radar
The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 8, 8:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -367 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLZK 090411
SVRLZK
ARC071-101-090500-
/O.NEW.KLZK.SV.W.0521.091009T0411Z-091009T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1111 PM CDT THU OCT 8 2009
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS
JOHNSON COUNTY IN WESTERN ARKANSAS
* UNTIL MIDNIGHT CDT
* AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF
FALLSVILLE TO 12 MILES NORTHWEST OF HARTMAN...MOVING EAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HORSEHEAD LAKE...
HARTMAN...
OZONE RECREATION AREA...
LUDWIG LAKE...
DEVILS KNOB...
CLARKSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
&&
LAT...LON 3556 9330 3541 9344 3542 9347 3540 9350
3541 9355 3539 9360 3539 9370 3577 9370
3578 9369 3577 9353 3588 9352 3589 9325
TIME...MOT...LOC 0409Z 268DEG 23KT 3579 9376 3555 9379
3543 9390
$$
461 follow-up statement
000
WWUS54 KLZK 090446
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1146 PM CDT THU OCT 8 2009
ARC071-101-090500-
/O.CON.KLZK.SV.W.0521.000000T0000Z-091009T0500Z/
NEWTON AR-JOHNSON AR-
1146 PM CDT THU OCT 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR JOHNSON AND SOUTHWESTERN NEWTON COUNTIES...
AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF DEVILS KNOB
TO DEVILS KNOB TO LUDWIG LAKE TO CLARKSVILLE...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
ARKANSAS.
LAT...LON 3589 9325 3556 9330 3541 9344 3542 9347
3540 9350 3541 9355 3539 9360 3540 9368
3564 9357 3577 9349 3588 9347
TIME...MOT...LOC 0446Z 266DEG 30KT 3582 9335 3567 9336
3560 9338 3546 9351
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 9:05 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Oct 8, 9:05 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 905 PM CDT THU OCT 8 2009 .DISCUSSION... HAVE UPDATED FORECAST FOR TORNADO WATCH 761 UNTIL 3 AM FRIDAY. STORMS ARE NOW PUSHING INTO BOONE AND MARION COUNTIES. EXPECT STRONG TO SEVERE STORMS...ESPECIALLY ALONG THE LEADING EDGE OF THE MAIN LINE OF STORMS. ISOLATED TORNADO THREAT WILL BE POSSIBLE. VERY HEAVY RAIN IS ALSO OCCURRING WITH THE AREA OF STORMS. 00Z KLZK SOUNDING INDICATED PLENTY OF INSTABILITY...MOISTURE AND SHEAR...AND TORNADO THREAT WILL BE PRESENT ESPECIALLY ALONG THE LINE AS IT DRIFTS SOUTHEAST. ALSO...ANY STORM THAT DEVELOPS AHEAD OF THE LINE MAY ALSO INTENSIFY AND WOULD HAVE TO BE MONITORED FOR ROTATION. EXPECT THE SEVERE THREAT TO LAST MUCH OF THE EVENING AND INTO THE OVERNIGHT HOURS. FORECAST HAS BEEN UPDATED TO INDICATE THIS. DUE TO THE HEAVY RAIN THREAT...FLASH FLOOD WARNINGS MAY BE ISSUED AS THE LINE MOVES SOUTHEAST. (59) && .PREV DISCUSSION... /ISSUED 634 PM CDT THU OCT 8 2009/ .AVIATION... VFR CONDITIONS WERE CURRENTLY PRESENT ACROSS THE NATURAL STATE. ISOLATED SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP ACROSS CENTRAL AND NORTHERN ARKANSAS. FRONTAL BOUNDARY WILL PUSH THROUGH THE STATE OVERNIGHT THROUGH FRIDAY...BRINGING SHOWERS...THUNDERSTORMS AND HEAVY RAIN TO THE STATE THROUGH THE END OF THE PERIOD. CONDITIONS WILL DETERIORATE AS THIS SYSTEM MAKES ITS WAY SOUTHWARD THROUGH THE AREA. && .PREV DISCUSSION... /ISSUED 300 PM CDT THU OCT 8 2009/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT CHCS FOR SVR STORMS WL EXIST FM LATE THIS AFTN INTO THIS EVENING FOR PARTS OF NRN AR. FOCUS WL THEN SHIFT TO HEAVY RAIN POTENTIAL FOR MUCH OF WRN AND NRN AR TNGT AND FRI MRNG. AFTER A CLOUDY AND COOL START TO THE DAY ACRS AR...HAVE SEEN SPRINGLIKE CONDS RETURN THIS AFTN. A WARM FNT HAS CONTD ADVANCING NWD ACRS THE STATE DURG THE DAY AND WAS SITUATED OVR NRN AR AT MID AFTN. DEWPOINTS HAVE SURGED INTO THE LOWER AND MID 70S SOUTH OF THE BNDRY. BINOVC HAS ALSO ALLOWED AIR TEMPS TO WARM INTO THE LOWER AND MID 80S...AIDED BY GUSTY SLY WINDS. MEANWHILE...WIDESPREAD CONVECTION HAS BEEN IMPACTING AREAS TO THE NW OF AR TODAY IN THE VCNTY OF A CDFNT. THE FNT IS FCST TO SAG SEWD INTO NRN AR TNGT...PROVIDING A FOCUS FOR NUMEROUS SHRA/TSRA AND HEAVY RAINFALL. IN ADDITION...SCTD STORMS ARE EXPECTED TO DVLP LATER THIS AFTN AHEAD OF THE FNT OVR NRN AR. SOME OF THESE STORMS WL HAVE THE POTENTIAL TO BCM SVR...WITH DAMAGING WINDS AND ISOLD TORNADOES POSSIBLE. THE MAIN INHIBITOR CURRENTLY IS LIMITED INSTABILITY ACRS NRN AR. IF THE ATMOSPHERE CAN FURTHER DESTABILIZE THIS AFTN...THIS WOULD PROVIDE A MORE FAVORABLE ENVIRONMENT FOR ORGANIZED SVR STORMS. RAINFALL WL BCM MORE WIDESPREAD ACRS NRN AND WRN AR LATER TNGT AS THE CDFNT SAGS SEWD. THE RAIN WILL ALSO BE HEAVY AT TIMES. THE CURRENT FF WATCH FOR TNGT AND FRI MRNG STILL LOOKS GOOD AND PLAN TO CHGS ATTM. QPF AMOUNTS WL GENERALLY RANGE FM TWO TO FOUR INCHES OVR NWRN AR INTO FRI...WITH ONE TO TWO INCHES EXPECTED OVR CNTRL SECTIONS. BASED ON REPORTS TO THE NW OF AR THIS AFTN...WOULD NOT BE SURPRISED TO LOCALLY HIGHER AMOUNTS UP TO SIX INCHES POSSIBLE IN NW AR. THE AFOREMENTIONED CDFNT WL PUSH THRU THE REST OF AR ON FRI...WITH RAINFALL GRADUALLY TAPERING OFF FM THE NW. SOME LINGERING RAIN CHCS WL CONT INTO FRI NGT OVR SERN AR. COOLER AND DRIER AIR WL FOLLOW THE FROPA. LONG TERM...SUNDAY THROUGH THURSDAY NOT MANY CHANGES EXPECTED WITH THE LONG TERM PERIOD. SFC HIGH PRESSURE WILL SETTLE INTO THE CENTRAL PLAINS SUNDAY...WITH MUCH OF AR IN NRLY SFC FLOW...WHICH WILL CONTINUE USHERING IN COOL...DRY AIR. THAT SFC HIGH WILL RETREAT TO THE NE ON MONDAY...WITH ANOTHER SFC HIGH DIVING SOUTH INTO THE CENTRAL PLAINS ON TUESDAY. THIS SECOND SFC HIGH WILL PUSH ANOTHER COLD FRONT SOUTH INTO THE REGION...KEEPING TEMPS WELL BELOW NORMAL TUESDAY. WEAK RIDGING ALOFT COMBINED WITH A RETURN TO SRLY SFC FLOW WILL ALLOW TEMPS TO WARM WEDNESDAY INTO THURSDAY AHEAD OF THE NEXT COLD FRONT THAT WILL INFLUENCE THE REGION AT THE END THE FORECAST PERIOD. THIS FRONT LOOKS TO BRING THE NEXT SIGNIFICANT CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE STATE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 62 65 45 63 / 80 100 20 10 CAMDEN AR 72 75 52 65 / 30 80 60 20 HARRISON AR 51 56 43 62 / 100 90 10 10 HOT SPRINGS AR 67 70 48 65 / 70 100 30 10 LITTLE ROCK AR 69 72 49 64 / 50 90 30 20 MONTICELLO AR 73 76 53 63 / 10 90 70 30 MOUNT IDA AR 64 67 44 65 / 90 90 20 10 MOUNTAIN HOME AR 55 58 41 62 / 100 90 10 10 NEWPORT AR 63 66 47 63 / 70 90 30 20 PINE BLUFF AR 71 77 51 63 / 20 90 60 20 RUSSELLVILLE AR 63 66 44 65 / 100 90 10 10 SEARCY AR 66 70 46 63 / 60 90 30 20 STUTTGART AR 68 73 50 63 / 20 90 50 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BAXTER-BOONE- CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JOHNSON-LOGAN-MARION-MONTGOMERY- NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP- STONE-VAN BUREN-WHITE-YELL. && AVIATION...60
Hazardous weather outlook, Oct 8, 5:30 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 530 PM CDT THU OCT 8 2009 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 530 PM CDT THU OCT 8 2009 .DAY ONE...TONIGHT A COLD FRONT WAS CURRENTLY DRAPED ACROSS CENTRAL OKLAHOMA INTO CENTRAL MISSOURI WITH A WARM FRONT LOCATED ACROSS THE NORTHERN PART OF THE STATE. VERY MOIST AIR WAS LOCATED ACROSS MUCH OF ARKANSAS...WITH DEWPOINTS IN THE UPPER 60S TO MID 70S ACROSS MUCH OF ARKANSAS. WITH HIGH LOW LEVEL MOISTURE...COMBINED WITH INCREASING INSTABILITY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS EVENING ACROSS CENTRAL AND NORTHERN SECTIONS OF ARKANSAS. THUNDERSTORMS THAT DO FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND HIGH WINDS BECOMING THREATS. TORNADOES WILL ALSO BE POSSIBLE WHERE LOW LEVEL SHEAR IS HIGHEST...AND INSTABILITY IS GREATEST JUST SOUTH OF THE WARM FRONT. AS THE COLD FRONT APPROACHES NORTHWEST ARKANSAS THIS TONIGHT...THUNDERSTORMS WILL BECOME MORE WIDESPREAD. ALSO...WITH ABUNDANT MOISTURE MOVING INTO THE STATE FROM THE GULF OF MEXICO...HEAVY RAINFALL WILL ALSO BE LIKELY AND A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF NORTH...CENTRAL AND SOUTHWEST ARKANSAS THIS EVENING THROUGH FRIDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLASH FLOOD WATCH WILL CONTINUE INTO FRIDAY AFTERNOON AS SHOWERS AND THUNDERSTORMS CONTINUE. TWO TO FOUR INCHES OF RAIN CAN BE EXPECTED WITH THIS SYSTEM...WITH ISOLATED LOCALIZED SIX INCH AMOUNTS. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62/60
In the hours before
Special weather statement, Oct 8, 9:58 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 958 PM CDT THU OCT 8 2009 ARZ003>005-012>014-090355- BAXTER-BOONE-MARION-NEWTON-SEARCY-STONE- 958 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ALERT FOR BAXTER...BOONE...MARION...NEWTON... SEARCY AND STONE COUNTIES UNTIL 1055 PM CDT... AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...MOVING OVER BOONE...BAXTER... MARION COUNTIES...AND MOVING TO THE EAST AT 30 MPH. THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...VERY HEAVY RAIN...SMALL HAIL AND DANGEROUS LIGHTNING. THE HEAVY RAIN MAY PRODUCE LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE TO THE VERY HEAVY RAIN. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK 59
Local storm report, Oct 8, 10:16 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1016 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD HARRISON 36.24N 93.12W
10/08/2009 BOONE AR TRAINED SPOTTER
LOW WATER CROSSINGS IN HARRISON OFF HWY 65 ARE FLOODING.
A WATER RESCUE HAS BEEN REPORTED THERE.
&&
224Local storm report, Oct 8, 10:17 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM FLASH FLOOD HARRISON 36.24N 93.12W
10/08/2009 BOONE AR TRAINED SPOTTER
COTTONWOOD ROAD NEAR HARRISON IS CLOSED DUE TO FLOODING.
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:24 PM CDT | River Flood Warning | LZK | Izard, Stone | 36 hr |
| Oct 8, 8:24 PM CDT | River Flood Warning | LZK | Independence | 36 hr |
| Oct 8, 8:43 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 47 min |
| Oct 8, 9:02 PM CDT | River Flood Warning | LZK | Randolph | 72 hr |
| Oct 8, 9:02 PM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 8 days |
| Oct 8, 9:33 PM CDT | River Flood Warning | LZK | White, Woodruff | 52 days |
| Oct 8, 10:09 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 6 hr |
| Oct 8, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 50 min |
| Oct 8, 11:24 PM CDT | Flash Flood Warning | LZK | Boone, Johnson, Marion, Newton, Searcy | 6 hr |
| Oct 8, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 38 min |
| Oct 9, 12:30 AM CDT | Flash Flood Warning | LZK | Baxter, Fulton, Izard, Johnson, Logan, Marion and 6 more | 6 hr |
| Oct 9, 12:35 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Searcy, Stone, Van Buren | 40 min |
| Oct 9, 1:02 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 6 hr |
| Oct 9, 1:18 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Izard, Searcy, Stone, Van Buren | 42 min |
| Oct 9, 1:39 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Izard and 13 more | 6 hr |
| Oct 9, 3:45 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 5 hr |
| Oct 9, 6:10 AM CDT | Flash Flood Warning | LZK | Baxter, Conway, Fulton, Independence, Izard, Johnson and 12 more | 3 hr |
| Oct 9, 6:19 AM CDT | Flash Flood Warning | LZK | Clark, Cleburne, Conway, Faulkner, Garland, Grant and 13 more | 4 hr |
| Oct 9, 7:05 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 3 hr |
| Oct 9, 7:37 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Izard and 12 more | 3 hr |
| Oct 9, 8:02 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 28 min |
| Oct 9, 8:31 AM CDT | River Flood Advisory | LZK | Searcy | 22 hr |
| Oct 9, 8:50 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Grant, Ouachita | 55 min |
| Oct 9, 8:58 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Logan and 11 more | 4 hr |
| Oct 9, 9:07 AM CDT | Flash Flood Warning | LZK | Grant, Jackson, Jefferson, Lonoke, Monroe, Prairie and 4 more | 3 hr |
| Oct 9, 9:35 AM CDT | River Flood Warning | LZK | Yell | 36 hr |
| Oct 9, 9:35 AM CDT | River Flood Warning | LZK | Perry | 3 days |
| Oct 9, 9:37 AM CDT | River Flood Warning | LZK | Randolph | 23 hr |
| Oct 9, 9:42 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Grant, Jefferson and 1 more | 63 min |
| Oct 9, 9:49 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe, Prairie | 41 min |
| Oct 9, 9:57 AM CDT | River Flood Advisory | LZK | Franklin, Johnson, Logan | 45 hr |
| Oct 9, 9:57 AM CDT | River Flood Advisory | LZK | Pope, Yell | 21 hr |
| Oct 9, 9:57 AM CDT | River Flood Advisory | LZK | Conway, Perry | 21 hr |
| Oct 9, 9:57 AM CDT | River Flood Advisory | LZK | Faulkner, Perry | 21 hr |
| Oct 9, 9:57 AM CDT | River Flood Advisory | LZK | Pulaski | 21 hr |
| Oct 9, 9:57 AM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 21 hr |
| Oct 9, 9:57 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 21 hr |
| Oct 9, 10:07 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Oct 9, 10:12 AM CDT | River Flood Advisory | LZK | Independence, Jackson | 21 hr |
| Oct 9, 10:12 AM CDT | River Flood Advisory | LZK | Prairie, White, Woodruff | 21 hr |
| Oct 9, 10:12 AM CDT | River Flood Advisory | LZK | Prairie | 21 hr |
| Oct 9, 10:17 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 54 days |
| Oct 9, 10:25 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 6 more | 3 hr |
| Oct 9, 10:26 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 64 min |
| Oct 9, 10:55 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 34 hr |
| Oct 9, 10:55 AM CDT | River Flood Warning | LZK | Saline | 23 hr |
| Oct 9, 11:08 AM CDT | River Flood Advisory | LZK | Clark, Nevada, Ouachita | 20 hr |
| Oct 9, 11:15 AM CDT | River Flood Advisory | LZK | Yell | 20 hr |
| Oct 9, 11:31 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 29 min |
| Oct 9, 2:34 PM CDT | River Flood Advisory | LZK | Fulton, Sharp | 16 hr |
| Oct 9, 2:34 PM CDT | River Flood Advisory | LZK | Lawrence, Randolph | 16 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.